Orlicz–John ellipsoids

Zou Du Wuhan University of Science and Technology Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:1702.40004

Advances in Mathematics, 265, (1), 132-168, 2014.8
The Orlicz–John ellipsoids, which are in the framework of the booming Orlicz Brunn–Minkowski theory, are introduced for the first time. It turns out that they are generalizations of the classical John ellipsoid and the evolved Lp John ellipsoids. The analog of Ball’s volume-ratio inequality is established for the new Orlicz–John ellipsoids. The connection between the isotropy of measures and the characterization of Orlicz–John ellipsoids is demonstrated.
Orlicz Brunn–Minkowski theory; Lp John ellipsoids; Isotropy
[ Download ] [ 2017-02-28 12:48:36 uploaded by xiongge ] [ 1520 downloads ] [ 0 comments ]
  title={Orlicz–John ellipsoids},
  author={Zou Du, and Xiong Ge},
  booktitle={Advances in Mathematics},
Zou Du, and Xiong Ge. Orlicz–John ellipsoids. 2014. Vol. 265. In Advances in Mathematics. pp.132-168. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170228124836129252562.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved